Motrin IB Ibuprofen Tablets for Pain & Fever, 200mg/50 pk. of 2 ct.

Item: 178961
Q & A ()
    Add to List
    Product Overview
    Get relief from minor aches and pains with Motrin IB tablets. Safe and effective when used as directed, these ibuprofen tablets temporarily reduce fever and relieve minor aches and pains due to the common cold, headache, muscular aches, minor pain of arthritis, toothache, backache, and menstrual cramps. Each Motrin IB tablet contains 200mg of ibuprofen. This site contains current product information and may differ from the information on the product packaging you may have.

    Product Features:

  • 50 travel packs of 2 ct. Motrin IB tablets for pain relief from minor aches and pains
  • Each Motrin IB tablet contains 200mg of ibuprofen for pain relief you can count on
  • Motrin IB tablets provide temporary fever relief as well as pain relief due to the common cold
  • For pain relief from minor aches and pains due to arthritis, headache, backache & menstrual cramps
  • Motrin IB pain reliever stops pain at the source and provides effective relief when it counts
  • Motrin IB is indicated for ages 12 years or older and is safe and effective when used as directed
  • Take one today and get powerful pain relief with Motrin IB tablets
  • Help your family relieve their pain with Motrin IB tablets for pain relief

  • (Model 00300450481528)